# SDR ASAA2020022072220

- Difficulty date: February 17, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,035 hours, 8,111 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459
- Part serial: 83F0624
- Condition: Inoperative
- Location: Apu
- Part time: 7,363 hours, 13,807 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START APU WOULD NOT COME ON BUSSES. BLUE "APU GEN OFF BUS " IS ILLUMINATED BUT 0 VOLTS AND FREQ. GROUNDED - YES. WORKED IN CONJUNCTION W/ LOGPAGE 12163865 REMOVED AND REPLACED STARTER GENERATOR REF B737-900 AMM 49-41-21-400-801.
